uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A rigorous lower bound for the stability regions of the quadratic map
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics. (CAPA)
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics. (CAPA)
2009 (English)In: Physica D: Non-linear phenomena, ISSN 0167-2789, E-ISSN 1872-8022, Vol. 238, no 18, 1923-1936 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2009. Vol. 238, no 18, 1923-1936 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-119814DOI: 10.1016/j.physd.2009.06.020OAI: oai:DiVA.org:uu-119814DiVA: diva2:301019
Available from: 2010-03-02 Created: 2010-03-02 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Tucker, Warwick

Search in DiVA

By author/editor
Tucker, Warwick
By organisation
Department of Mathematics
In the same journal
Physica D: Non-linear phenomena
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 371 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf